# SDR AALA202310276772

- Difficulty date: October 26, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 67,547 hours, 31,397 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 22 ABC AND ROW 23 ABC SEAT MOUNTED ESCAPE LIGHTING INOPERATIVE. REPAIRED BROKEN WIRE AT CONNECTORY 7260VC10.
